Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 5, 2016, 3:59 PM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2016, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 5, 2016, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 96 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:05 PM EDT | TSTM WND DMG | 2 Wsw Bristolville, OH | TREES DOWN. |
| Jun 5, 4:30 PM EDT | TSTM WND DMG | 2 N Orangeville, OH | TREES DOWN IN BURGHILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:38 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
762
WUUS51 KCLE 051959
SVRCLE
OHC007-155-052045-
/O.NEW.KCLE.SV.W.0015.160605T1959Z-160605T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TRUMBULL COUNTY IN NORTHEASTERN OHIO...
SOUTHERN ASHTABULA COUNTY IN NORTHEASTERN OHIO...
* UNTIL 445 PM EDT
* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
FARMINGTON...OR 15 MILES NORTHWEST OF WARREN...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WARREN...NILES...HUBBARD...CORTLAND...NEWTON FALLS...LORDSTOWN...KINSMAN...
NORTH BLOOMFIELD...ORWELL...WEST FARMINGTON...VIENNA CENTER...MAPLEWOOD
PARK...BRISTOLVILLE...LEAVITTSBURG...HILLTOP...GIRARD...VIENNA...
MCDONALD...MECCA AND JOHNSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4114 8052 4114 8100 4156 8100 4156 8052
TIME...MOT...LOC 1958Z 270DEG 33KT 4137 8105
HAIL...1.00IN
WIND...60MPH
$$
SEFCOVIC2 follow-up statements
426
WWUS51 KCLE 052021 RRA
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
421 PM EDT SUN JUN 5 2016
OHC007-155-052045-
/O.CON.KCLE.SV.W.0015.000000T0000Z-160605T2045Z/
TRUMBULL OH-ASHTABULA OH-
421 PM EDT SUN JUN 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR TRUMBULL AND SOUTHEASTERN ASHTABULA COUNTIES...
AT 420 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CORTLAND...OR 9
MILES NORTHEAST OF WARREN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARREN...NILES...CORTLAND...NEWTON FALLS...LORDSTOWN...KINSMAN...NORTH
BLOOMFIELD...ORWELL...WEST FARMINGTON...VIENNA CENTER...BRISTOLVILLE...
LEAVITTSBURG...GIRARD...VIENNA...MECCA...JOHNSTON...ORANGEVILLE...YANKEE
LAKE...WEST HILL AND HOWLAND CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4122 8052 4114 8100 4136 8100 4156 8083
4156 8052
TIME...MOT...LOC 2020Z 271DEG 37KT 4135 8073
HAIL...1.00IN
WIND...60MPH
$$
SEFCOVIC352
WWUS51 KCLE 052041
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT SUN JUN 5 2016
OHC007-155-052050-
/O.EXP.KCLE.SV.W.0015.000000T0000Z-160605T2045Z/
TRUMBULL OH-ASHTABULA OH-
441 PM EDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL AND SOUTHEASTERN
ASHTABULA COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4122 8052 4114 8100 4136 8100 4156 8083
4156 8052
TIME...MOT...LOC 2039Z 270DEG 33KT 4135 8073
$$
SEFCOVICWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 5, 3:11 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
311 PM EDT SUN JUN 5 2016
.SYNOPSIS...
Low pressure stalled north of lake huron will pull a series of cold
fronts southeast across the region through tuesday. High pressure
will move east across the area wednesday through friday then settle
over the southeast for the weekend while a front stalls across the
lakes.
&&
.NEAR TERM /UNTIL 6 AM MONDAY/...
Shra and tsra being triggered by a cold front pushing east across
the cwa will end from west to east thru midnight as drier and cooler
air spreads in behind the front. The airmass is somewhat unstable
and with weak wind shear some of the storms will be strong to
marginally severe. Some spots...especially in the east could locally
see a half an inch or more of rainfall but most of the area will see
less than a quarter of an inch. Lows tonight will be cooler...mostly
55 to 60.
&&
.SHORT TERM /6 AM MONDAY THROUGH WEDNESDAY NIGHT/...
An upper trough will camp out over the east 2/3 of the lakes into
wed. S/w's rotating thru the main trough will drop se across the
area with each one inducing a surface cold front to push thru the
area. Right now the best guess at the timing of the fronts are late
mon night/tue and again later tue night/wed morning so will show the
better pops during these time periods. Due to the upper
troughing...the airmass may be just unstable enough for a few tsra
to also occur.
Highs on mon may still be close to normal but then temps tue and wed
get cooler for each day so that by wed highs will probably be 10 to
15 degrees below normal. This means highs wed in nw pa may struggle
to get above the upper 50s. As high pressure moves in with lighter
winds and less clouds...lows wed night will be the coolest of the
stretch with readings down into the 40s...except maybe some lower
50s along the immediate lakeshore.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The models are in general agreement that the deep trough will be
lifting out later in the week. The unseasonably deep trough will be
replaced with a high amplitude ridge that will slowly push east
across the western Great Lakes. This should lead to building high
pressure at the surface over the Great Lakes Thursday into
Friday.The heat from the plains states will likely result in
thunderstorms at some point late in the week. The GFS has been much
more enthusiastic about the arrival of warm advection thunderstorms
and will have to continue to mention a chance by Friday. Typically
the storms will develop over the upper midwest and slide east
southeast and the models tend to do poorly at the first guess and
will not try to be too specific with the forecast this far out. will
carry a chance or slight chance for showers and thunderstorms
through the weekend with gradually warming temperatures. We will
likely be pushing 90F by Sunday...especially across northwest Ohio.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
showers and thunderstorms will likely fill in along the weak cold
front but there will likely continue to be other cells develop
ahead of and behind the front as the trough aloft moves in. will
use a tempo for thunderstorms with the best guess timing as the
front moves east. gusty winds are likely with some of the storms.
Conditions should clear this evening. Cumulus and some gusty
winds will redevelop on tuesday.
Outlook...Non VFR possible through Wednesday in any showers/thunderstorms.
&&
.MARINE...
A general unsettled pattern over the Great Lakes will continue for
several days low pressure over the eastern Great Lakes and an
occasional weak trough or cold front crossing the lake. Winds will
be near or exceed small craft criteria into Tuesday, especially on
the east half of Lake Erie. Thunderstorms will bring gusty winds.
High pressure should build in from the west on Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 PM this evening to 4 PM EDT
Monday for LEZ145>149.
Small Craft Advisory until 5 AM EDT Monday for LEZ142>144.
&&
SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Kosarik
AVIATION...Kosarik
MARINE...KosarikHazardous weather outlook, Jun 5, 3:18 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 318 PM EDT SUN JUN 5 2016 LEZ061-142>144-162>169-OHZ003-006>009-017-018-027-028-036-037-061930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 318 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ145>149-OHZ010>014-019>023-029>033-038-047-089-PAZ001>003-061930- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD- 318 PM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORM WATCH 235 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 5, 1:52 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT SUN JUN 5 2016
OHZ009-010-018-019-027>029-051830-
RICHLAND-ERIE-LORAIN-HURON-WYANDOT-SENECA-CRAWFORD-
152 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
RICHLAND...HURON...ERIE...NORTHEASTERN WYANDOT...NORTHWESTERN
LORAIN...CRAWFORD AND SOUTHEASTERN SENECA COUNTIES...
AT 152 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF SANDUSKY TO NEAR UPPER SANDUSKY...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LORAIN...ELYRIA...SANDUSKY...NORWALK...BUCYRUS...WESTERN VERMILION...
VERMILION...UPPER SANDUSKY...AVON LAKE...AMHERST...SHELBY...BELLEVUE...
WILLARD...NEW LONDON...PLYMOUTH...MILAN...NORTHERN MILAN...WAKEMAN...NEW
WASHINGTON AND BLOOMVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.
LAT...LON 4126 8284 4131 8283 4148 8263 4141 8248
4152 8204 4107 8238 4106 8244 4099 8243
4082 8255 4080 8333
TIME...MOT...LOC 1752Z 253DEG 41KT 4148 8258 4088 8320
SEFCOVICSpecial weather statement, Jun 5, 2:19 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
219 PM EDT SUN JUN 5 2016
OHZ011>013-020>022-051900-
SUMMIT-PORTAGE-GEAUGA-MEDINA-CUYAHOGA-LAKE-
219 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAKE...NORTHERN
SUMMIT...GEAUGA...NORTHWESTERN PORTAGE...CUYAHOGA AND NORTHEASTERN
MEDINA COUNTIES...
AT 217 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HIGHLAND HILLS TO NEAR BRUNSWICK...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION... A LINE OF STRONG OUTFLOW WINDS WAS MOVING
SOUTHEAST TOWARDS THE LAKESHORE WITH WINDS ALSO IN EXCESS OF 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...MEDINA...PAINESVILLE...WILLOWICK...CHARDON...FAIRPORT HARBOR...
PARMA...LAKEWOOD...CUYAHOGA FALLS...EUCLID...MENTOR...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...SOLON...WILLOUGHBY...
HUDSON AND TWINSBURG.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.
LAT...LON 4135 8100 4121 8139 4114 8197 4127 8197
4128 8188 4135 8187 4136 8197 4150 8196
4150 8171 4172 8137 4186 8101
TIME...MOT...LOC 1817Z 256DEG 37KT 4145 8147 4121 8180
SEFCOVICLocal storm report, Jun 5, 2:40 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
240 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL CLYDE 41.31N 82.98W
06/05/2016 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
&&
MITCHELLSpecial weather statement, Jun 5, 2:47 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
247 PM EDT SUN JUN 5 2016
OHZ029-030-037-038-047-051930-
RICHLAND-MORROW-KNOX-ASHLAND-HOLMES-
247 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RICHLAND...SOUTHEASTERN MORROW...WESTERN HOLMES...KNOX AND SOUTH
CENTRAL ASHLAND COUNTIES...
AT 246 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BELLVILLE TO NEAR CENTERBURG...
AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...LOUDONVILLE...FREDERICKTOWN...GAMBIER...UTICA...BELLVILLE...
CENTERBURG...DANVILLE...GLENMONT...CHESTERVILLE...NASHVILLE...SPARTA...
WATERFORD...BUTLER...MARTINSBURG...GANN...BLADENSBURG...AMITY...SHAUCK AND
NORTH LIBERTY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.
LAT...LON 4024 8248 4027 8248 4028 8274 4064 8267
4063 8262 4063 8233 4065 8221 4065 8195
4045 8200 4045 8218 4024 8220
TIME...MOT...LOC 1846Z 269DEG 41KT 4057 8261 4025 8267
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:53 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Jun 5, 1:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 5, 1:52 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Huron, Lorain | 38 min |
| Jun 5, 1:57 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 5, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 34 min |
| Jun 5, 2:19 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 41 min |
| Jun 5, 2:20 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 42 min |
| Jun 5, 2:42 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 5, 2:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky | 33 min |
| Jun 5, 2:47 PM EDT | Special Weather Statement | CLE | Knox | 43 min |
| Jun 5, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake, Lorain | 38 min |
| Jun 5, 2:59 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 5, 2:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 46 min |
| Jun 5, 3:31 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 44 min |
| Jun 5, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 63 min |
| Jun 5, 4:57 PM EDT | Special Weather Statement | CLE | Trumbull | 33 min |
| Jun 5, 6:53 PM EDT | Special Weather Statement | CLE | Trumbull | 22 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.